# SDR 9625569307

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48088
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Panel
- Part number: 976J2544
- Condition: Malfunctioned
- Location: Left
- Part time: 37,192 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AC LOCKOUT WARNING ILLUMINATED WITH AC BUS OFF.  FOLLOWED COM PROCEDURE AND RETURNED TO MSP.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED LEFT GENERATOR CONTROL PANEL.  RAN BOTH ENGINE, APU AND EXTERNAL POWER AND ALL BUSES OPERATE NORMAL.
